# SDR CALA2025071606625

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 120,605 hours, 12,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D03180
- Condition: Inoperative
- Location: Zone 800 Epas
- Part time: 787,942 hours, 716,286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY POWER ASSIST SYSTEM BATTERY INOP. REMOVED AND REPLACED DR 2R EPAS BATTERY OPS CHECK GOOD REF. AMM 52-11-20.
